Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 16, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 3, 2019, 4:19 PM EST for Crisp County, Wilcox County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2019, 4:19 PM EST (21:19 UTC)
- Expired
- Mar 3, 2019, 5:00 PM EST
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Wilcox County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 12:24 PM EST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
298
WUUS52 KFFC 032119
SVRFFC
GAC081-315-032200-
/O.NEW.KFFC.SV.W.0016.190303T2119Z-190303T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
419 PM EST SUN MAR 3 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Wilcox County in central Georgia...
Southeastern Crisp County in central Georgia...
* Until 500 PM EST.
* At 419 PM EST, a severe thunderstorm was located near Doles, or 10
miles northwest of Ashburn, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rochelle, Arabi, Double Run and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A Tornado Watch remains in effect until 800 PM EST for central
Georgia.
LAT...LON 3181 8383 3182 8383 3182 8386 3183 8383
3196 8339 3185 8335 3185 8361 3180 8361
3180 8380
TIME...MOT...LOC 2119Z 252DEG 37KT 3177 8381
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
824
WWUS52 KFFC 032147
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
447 PM EST SUN MAR 3 2019
GAC081-032156-
/O.CAN.KFFC.SV.W.0016.000000T0000Z-190303T2200Z/
Crisp GA-
447 PM EST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRISP COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EST for central
Georgia.
LAT...LON 3185 8361 3189 8361 3196 8339 3185 8335
TIME...MOT...LOC 2146Z 252DEG 37KT 3186 8349
$$
GAC315-032200-
/O.CON.KFFC.SV.W.0016.000000T0000Z-190303T2200Z/
Wilcox GA-
447 PM EST SUN MAR 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR SOUTHWESTERN WILCOX COUNTY...
At 446 PM EST, a severe thunderstorm was located near Rebecca, or 14
miles northeast of Ashburn, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rochelle, Double Run and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 800 PM EST for central
Georgia.
LAT...LON 3185 8361 3189 8361 3196 8339 3185 8335
TIME...MOT...LOC 2146Z 252DEG 37KT 3186 8349
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$066
WWUS52 KFFC 032157
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
457 PM EST SUN MAR 3 2019
GAC315-032207-
/O.EXP.KFFC.SV.W.0016.000000T0000Z-190303T2200Z/
Wilcox GA-
457 PM EST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILCOX COUNTY
WILL EXPIRE AT 500 PM EST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 PM EST for central
Georgia.
LAT...LON 3185 8361 3189 8361 3196 8339 3185 8335
TIME...MOT...LOC 2157Z 252DEG 37KT 3189 8337
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:22 PM EST, 57 minutes earlier.
Area forecast discussion, Mar 3, 3:22 PM EST, 57 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 322 PM EST Sun Mar 3 2019 .SHORT TERM /Tonight through Monday Night/... Main concerns in short term period are threat for severe convection and tornadoes thru early evening and strong winds overnight and Monday. Several small rotating storms ahead of main line over westcentral and middle GA. Bigger storms to the west in AL. Coverage not great, but risk of tornadoes, damaging wind and hail all present. Favorable environment with analyzed sig tor (STP) values of 3-4 over SE AL. Even with just that level of STP, watching extremely dangerous tornado south of Auburn with over 100kt rotational velocity and large TDS. Will be watching all these storms very closely. Appreciate any and all help to spread the word on potential of these storms! Back edge moving a little slower than forecast but should be clear of westcentral GA by 7PM and SE counties by 10PM. Winds will be strong behind the line will gust to 25mph but not quite strong enough for wind advisory. Will keep monitoring but could see impacts from compromised trees with wet soils. No reports so far. Svr Storm and tornado threat will trump whatever messaging we do for the gusty winds. Round of light rain likely Mon night over middle GA but no impacts. Rest of forecast looks cool but impact free. Please keep your thoughts and prayers that storms will not impact population areas. SNELSON .LONG TERM /Tuesday through Sunday/... Will be seeing an exiting weak system of low pressure as the extended portion begins. With colder temps in place during the morning, came close to adding some flurries in but moisture does not appear to be sufficient enough at this time to support. Certainly worth watching though with subsequent issuances. Remainder of the extended is in excellent shape with only limited changes planned. Should get back into our wet pattern by the end of the week with a couple of systems in store through next weekend. Deese && .PREV DISCUSSION... /issued 1246 PM EST Sun Mar 3 2019/ LONG TERM /Monday Night through Saturday/... While the main focus continues to be with the severe weather potential today, the long term remains fairly quiet with a dry and abnormally cold ridge dominated period from Tuesday thru Thursday. A weak disturbance and increased moisture brings some shower chances back to the area for Friday, then an amplifying trough and attendant frontal system could bring more widespread rain late Saturday into Sunday. Some discrepancies exist on strength and timing this far out in the forecast, though some thunderstorms couldn't be ruled out. Temps will drop to near 15 to 20 degrees below normal for Tues/Wed with highs only in the 40s to low 50s for most areas. The coldest morning will be Wednesday as most areas will have lows in the low to mid 20s with even some teens in the far north. Baker AVIATION... 18Z Update... MVFR conditions expected until line of TSRA with potential gusts to at least 35kts for a short time arrives airports between 19Z- 23Z today. AFter line moves through, winds will become WNW and increase to 10-12kts then become NW and increase to 12-15kts with gusts to 25kts after 02Z. Low MVFR to near IFR cigs likely all night even though precip moves out. Clearing to VFR likely after 15Z Mon. //ATL Confidence...18Z Update... Medium confidence on MVFR/IFR timing and TSRA timing. Medium to high confidence for all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 37 52 31 51 / 70 0 10 10 Atlanta 35 45 27 46 / 60 0 10 5 Blairsville 30 41 21 41 / 60 0 0 10 Cartersville 34 44 24 45 / 30 0 0 5 Columbus 39 51 33 51 / 70 5 30 10 Gainesville 35 47 28 47 / 60 0 5 10 Macon 40 54 33 53 / 100 5 30 10 Rome 33 44 23 45 / 20 0 0 5 Peachtree City 36 48 28 48 / 60 0 20 5 Vidalia 46 58 40 56 / 100 10 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 PM EST this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly... Emanuel...Fayette...Glascock...Greene...Hancock...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...SNELSON LONG TERM....Deese AVIATION...SNELSON
Hazardous weather outlook, Mar 3, 1:03 PM EST, 3 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 103 PM EST Sun Mar 3 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 103 PM EST Sun Mar 3 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Tornado Watch For Central Georgia Through Early Evening... There is an Enhanced to Slight Risk of strong to severe thunderstorms across much of the area this afternoon and evening along and ahead of an approaching cold front. Possible hazards include isolated to scattered tornadoes, damaging winds, and heavy rainfall/flooding. The greatest chance for severe weather will be across central Georgia and portions of north Georgia, generally along and south of the I-20 to I-85 corridor including the Atlanta metro area. Areas along and south of a Columbus to Macon line will be most susceptible to strong longer lived tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Abnormally cold temperatures are expected Monday through Wednesday. The coldest morning will be Wednesday with most areas in the low to mid 20s. Such sub freezing temps could be of concern to some exposed vegetation or crops. Some more widespread rainfall could return to the area for Saturday into Sunday and thunderstorms cannot be ruled out, though uncertainty exists with the system this far out in the forecast. Otherwise, no hazardous weather is expected at this time Monday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for 11 AM to 9 PM today across all of central Georgia and portions of north Georgia, along and south of the I-20 to I-85 corridor including the Atlanta metro area. Severe weather can also be reported through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Mar 3, 1:14 PM EST, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
114 PM EST SUN MAR 3 2019
GAZ078-079-089-031900-
Harris GA-Talbot GA-Muscogee GA-
114 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...
SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES UNTIL 200 PM EST...
At 114 PM EST...a strong thunderstorm was over Monterey Heights, or
over Smiths...moving northeast at 40 mph.
HAZARD...Winds up to 40 mph and pea sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Columbus, Waverly Hall, Geneva, Bibb City, Upatoi, Ellerslie, Saint
Marys Hills, Edgewood, Flat Rock, Highland Park, Laurel Hills, Green
Island Hills, Vista Terrace, Cataula, Columbus Metropolitan Airport,
Baughville, Rose Hill, Olive Branch, Kenwood and Midland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3285 8468 3284 8467 3259 8451 3243 8497
3244 8497 3245 8500 3250 8500 3252 8501
3255 8503 3256 8504 3258 8507 3261 8508
TIME...MOT...LOC 1814Z 237DEG 34KT 3250 8509
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 3, 1:18 PM EST, 3 hours 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
118 PM EST SUN MAR 3 2019
GAZ022-023-025-032>038-045>047-055-057-031900-
Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-Henry GA-Hall GA-
Jackson GA-North Fulton GA-Barrow GA-Cobb GA-Clayton GA-DeKalb GA-
Oglethorpe GA-Clarke GA-Oconee GA-
118 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR WALTON...ROCKDALE...FORSYTH...
GWINNETT...NORTHWESTERN HENRY...SOUTHERN HALL...JACKSON...NORTH
FULTON...BARROW...NORTHERN COBB...NORTHEASTERN CLAYTON...DEKALB...
WESTERN OGLETHORPE...CLARKE AND OCONEE COUNTIES UNTIL 200 PM EST...
At 118 PM EST...a line of strong thunderstorms was along a line
extending from near Marietta to Little Five Points to Ellenwood...and
moving northeast at 70 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Gainesville, Lawrenceville, Decatur, Conyers,
Winder, Monroe, Jefferson, Commerce, Cumming, Watkinsville, Athens,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody and
Milton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3432 8365 3427 8359 3426 8353 3412 8336
3405 8339 3402 8331 3384 8322 3377 8346
3382 8351 3375 8356 3368 8381 3374 8391
3364 8394 3354 8429 3375 8439 3399 8468
3407 8448 3407 8442 3410 8442 3440 8370
TIME...MOT...LOC 1818Z 246DEG 59KT 3395 8459 3377 8436 3362 8429
WIND...40MPHSpecial weather statement, Mar 3, 2:14 PM EST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 PM EST SUN MAR 3 2019
GAZ085-086-097-098-111-112-032000-
Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
214 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...WESTERN
EMANUEL...TREUTLEN...SOUTHERN JOHNSON...NORTHERN MONTGOMERY AND
SOUTHEASTERN LAURENS COUNTIES UNTIL 300 PM EST...
At 213 PM EST...a strong thunderstorm was over Cedar Grove, moving
northeast at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Soperton, Alamo, Mount Vernon, Glenwood, Adrian, Ailey, Higgston,
Tarrytown, Lothair, Landsburg, Cedar Grove, Orland, Rockledge,
Orianna, Norristown, Barnhill, Kibbee, Minter, Lowery and Blackville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3215 8291 3218 8287 3220 8289 3218 8293
3226 8300 3261 8265 3246 8242 3229 8243
3222 8244 3211 8288
TIME...MOT...LOC 1913Z 236DEG 30KT 3223 8287
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 3, 2:40 PM EST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
240 PM EST SUN MAR 3 2019
GAZ076-085-086-032030-
Jefferson GA-Emanuel GA-Johnson GA-
240 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...NORTHERN
EMANUEL AND EASTERN JOHNSON COUNTIES UNTIL 330 PM EST...
At 239 PM EST...a strong thunderstorm was over Meeks, moving
northeast at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Swainsboro, Wadley, Summertown, Kite, Three Points, Dellwood, Modoc,
Canoochee, Meeks, Blundale and Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3253 8258 3259 8267 3261 8267 3263 8273
3291 8242 3287 8230 3284 8232 3283 8230
3283 8226 3280 8221 3281 8215 3269 8209
TIME...MOT...LOC 1939Z 240DEG 29KT 3260 8260
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 3, 2:56 PM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EST SUN MAR 3 2019
GAZ069>071-081-032045-
Lamar GA-Monroe GA-Upson GA-Crawford GA-
256 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...MONROE...
EASTERN UPSON AND NORTHWESTERN CRAWFORD COUNTIES UNTIL 345 PM EST...
At 256 PM EST...a line of strong thunderstorms was along a line
extending from Big Lazer Creek Wma to Salem...and moving northeast at
45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Thomaston, Forsyth, Yatesville, Culloden, Lincoln Park, Bolingbroke,
Dames Ferry, Redbone Crossroads, Russellville, Brent, Musella,
Redbone, Logtown, Salem and Collier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3273 8424 3274 8423 3274 8424 3273 8426
3276 8430 3276 8434 3278 8435 3277 8436
3278 8438 3284 8442 3282 8444 3283 8444
3310 8392 3302 8372 3301 8373 3297 8372
3271 8415
TIME...MOT...LOC 1956Z 244DEG 37KT 3279 8439 3275 8418
WIND...50MPHSpecial weather statement, Mar 3, 4:19 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EST SUN MAR 3 2019
GAZ066-067-078-079-032145-
Harris GA-Troup GA-Meriwether GA-Talbot GA-
419 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
SOUTHEASTERN TROUP...SOUTHERN MERIWETHER AND NORTHWESTERN TALBOT
COUNTIES UNTIL 445 PM EST...
At 419 PM EST...a strong thunderstorm was near Pine Mountain, or 8
miles north of Hamilton...moving east at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hamilton, Manchester, Pine Mountain, Woodbury, Warm Springs, F.d.
Roosevelt State Park, Stovall, Raleigh, Durand, Harris City and Flint
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3295 8502 3302 8454 3297 8453 3296 8453
3293 8452 3293 8453 3291 8453 3291 8452
3282 8450 3279 8500
TIME...MOT...LOC 2119Z 260DEG 48KT 3287 8492
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 1:14 PM EST | Special Weather Statement | FFC | Muscogee | 46 min |
| Mar 3, 1:18 PM EST | Special Weather Statement | FFC | Barrow, Clarke, Cobb, DeKalb, Gwinnett, Hall and 4 more | 42 min |
| Mar 3, 1:21 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 24 min |
| Mar 3, 1:24 PM EST | Tornado Warning | FFC | Harris, Muscogee, Talbot | 34 min |
| Mar 3, 1:58 PM EST | Severe Thunderstorm Warning | FFC | Harris, Talbot, Taylor, Upson | 47 min |
| Mar 3, 2:14 PM EST | Special Weather Statement | FFC | Treutlen | 46 min |
| Mar 3, 2:33 PM EST | Tornado Warning | FFC | Stewart, Webster | 27 min |
| Mar 3, 2:34 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 41 min |
| Mar 3, 2:38 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler | 52 min |
| Mar 3, 2:40 PM EST | Special Weather Statement | FFC | Emanuel | 50 min |
| Mar 3, 2:41 PM EST | Tornado Warning | FFC | Sumter | 34 min |
| Mar 3, 2:51 PM EST | Tornado Warning | FFC | Crawford, Taylor | 24 min |
| Mar 3, 2:52 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 38 min |
| Mar 3, 2:56 PM EST | Special Weather Statement | FFC | Monroe, Upson | 49 min |
| Mar 3, 3:07 PM EST | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 38 min |
| Mar 3, 3:11 PM EST | Tornado Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 34 min |
| Mar 3, 3:13 PM EST | Tornado Warning | FFC | Emanuel, Jefferson | 32 min |
| Mar 3, 3:13 PM EST | Tornado Warning | FFC | Macon, Schley, Sumter, Webster | 30 min |
| Mar 3, 3:18 PM EST | Tornado Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 27 min |
| Mar 3, 3:19 PM EST | Tornado Warning | FFC | Harris, Muscogee | 26 min |
| Mar 3, 3:37 PM EST | Tornado Warning | FFC | Dooly, Houston, Macon, Pulaski, Sumter | 38 min |
| Mar 3, 3:41 PM EST | Tornado Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 34 min |
| Mar 3, 3:41 PM EST | Tornado Warning | FFC | Harris, Talbot | 34 min |
| Mar 3, 3:42 PM EST | Tornado Warning | FFC | Bibb, Houston, Twiggs, Wilkinson | 48 min |
| Mar 3, 3:46 PM EST | Tornado Warning | FFC | Baldwin, Greene, Hancock, Putnam | 29 min |
| Mar 3, 3:49 PM EST | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 26 min |
| Mar 3, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 23 min |
| Mar 3, 4:04 PM EST | Tornado Warning | FFC | Montgomery, Telfair, Wheeler | 41 min |
| Mar 3, 4:05 PM EST | Tornado Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 25 min |
| Mar 3, 4:07 PM EST | Tornado Warning | FFC | Harris, Muscogee | 9 min |
| Mar 3, 4:08 PM EST | Tornado Warning | FFC | Macon, Marion, Schley, Taylor | 37 min |
| Mar 3, 4:14 PM EST | Tornado Warning | FFC | Johnson, Washington, Wilkinson | 46 min |
| Mar 3, 4:19 PM EST | Special Weather Statement | FFC | Meriwether | 26 min |
| Mar 3, 4:28 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 32 min |
| Mar 3, 4:35 PM EST | Tornado Warning | FFC | Montgomery, Toombs | 40 min |
| Mar 3, 4:39 PM EST | Tornado Warning | FFC | Bleckley, Houston, Macon, Peach, Twiggs | 51 min |
| Mar 3, 4:52 PM EST | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 23 min |
| Mar 3, 4:55 PM EST | Tornado Warning | FFC | Stewart | 35 min |
| Mar 3, 4:57 PM EST | Special Weather Statement | FFC | Lamar, Monroe, Upson | 48 min |
| Mar 3, 5:00 PM EST | Special Weather Statement | FFC | Macon, Schley | 30 min |
| Mar 3, 5:04 PM EST | Tornado Warning | FFC | Macon, Schley, Sumter | 26 min |
| Mar 3, 5:06 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler, Wilcox | 17 min |
| Mar 3, 5:16 PM EST | Tornado Warning | FFC | Stewart, Webster | 29 min |
| Mar 3, 5:19 PM EST | Special Weather Statement | FFC | Twiggs | 41 min |
| Mar 3, 5:28 PM EST | Special Weather Statement | FFC | Wilcox | 32 min |
| Mar 3, 5:31 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 30 hr |
| Mar 3, 5:31 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Mar 3, 5:32 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 43 min |
| Mar 3, 5:42 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon, Schley, Sumter, Webster | 48 min |
| Mar 3, 5:58 PM EST | Special Weather Statement | FFC | Telfair | 47 min |
| Mar 3, 6:01 PM EST | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jones, Warren, Washington | 44 min |
| Mar 3, 6:33 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Wilcox | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.